National Changhua University of Education Institutional Repository : Item 987654321/8899
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 6469/11641
造訪人次 : 19750187      線上人數 : 227
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 進階搜尋

請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8899

題名: Continuous Selections and Fixed Points of Multi-valued Mappings on Noncompact or Nonmetrizable Spaces
作者: L.J. Lin;N.C.Wong;Z.T.Yu
貢獻者: 數學系
日期: 2005-11
上傳時間: 2011-05-10T06:48:14Z
出版者: American Mathematical Society
摘要: In this paper, we obtain several new continuous selection theorems
for multi-valued mappings on completely regular spaces and fixed point
theorems for multi-valued maps on nonmetrizable spaces. They, in particular,
provide a partial solution of a conjecture of X. Wu.
關聯: Proceedings of the American Mathematical Society, 133(11):3421-3427
顯示於類別:[數學系] 期刊論文

文件中的檔案:

檔案 大小格式瀏覽次數
202010210020.pdf161KbAdobe PDF719檢視/開啟


在NCUEIR中所有的資料項目都受到原著作權保護.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋